How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 14024
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

I have few questions after taking the morning after pill

This answer was rated:

Hello I have few questions after taking the morning after pill
Assistant: What medications do you take daily? Are you allergic to any medications?
Customer: No
Assistant: Anything else in your medical history you think the doctor should know?
Customer: No
Customer: replied 3 months ago.
I took a morning after pill and then after a week I had my period, the problem is that after a week and so in the last day of my period I had to take another morning after pill

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

How can I be of service?

Customer: replied 3 months ago.
Hello I have a problem with a morning after pill
Customer: replied 3 months ago.
I took one and after a week I had my period, unfortunately I had to take another one on my last day of period
Customer: replied 3 months ago.
I'm worried that the first pill that I took posticipated my ovulation during my period and the second pill didn't work

Why did you have to take another one on the last day of your menses?

If you were menstruating there is no way to become pregnant.

Customer: replied 3 months ago.
I know that sperm can last for three days, and plus the pill I took posticipated my ovulation, so I thought I could have it during my period

Given what you posted it is very, very unlikely that you are pregnant.

You can never get pregnant during your menses and you don't ovulate for about 2 weeks after the end of your menses.

So. What is the take home message?

No harm was done by taking the second pill. You did not need it, but it didn't hurt anything.

You have an almost zero risk of being pregnant at this time from what you have posted.

Does this make sense to you?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS

wieyedoc and 3 other Medical Specialists are ready to help you